Bounded solutions of nonlinear hyperbolic equations with time delay
MetadataShow full metadata
We consider the initial value problem d2u/dt2 + Au(t) = ƒ(u(t), u(t - w)), t > 0, u(t) = ϕ(t), -w ≤ t ≤ 0 for a nonlinear hyperbolic equation with time delay in a Hilbert space with the self adjoint positive definite operator A. We establish the existence and uniqueness of a bounded solution, and show application of the main theorem for four nonlinear partial differential equations with time delay. We present first and second order accuracy difference schemes for the solution of one dimensional nonlinear hyperbolic equation with time delay. Numerical results are also given.
CitationAshyralyev, A., & Agirseven, D. (2018). Bounded solutions of nonlinear hyperbolic equations with time delay. Electronic Journal of Differential Equations, 2018(21), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.